Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 67, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Dec 6, 2010, 2:41 PM EST for 6 counties in Florida. It took effect at Dec 7, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2010, 2:41 PM EST (19:41 UTC)
- In effect from
- Dec 7, 2010, 11:00 AM EST
- Expired
- Dec 7, 2010, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
644 WWUS82 KMLB 061941 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 241 PM EST MON DEC 6 2010 ...COLD AIR TO ARRIVE ACROSS CENTRAL FLORIDA... ...A CONCERN FOR DRY WILDFIRE WEATHER CONDITIONS... FLZ041-044>047-053-054-058-141-144-147-062300- /O.UPG.KMLB.FW.A.0054.101207T1600Z-101207T2100Z/ /O.NEW.KMLB.FW.W.0067.101207T1600Z-101207T2100Z/ /O.NEW.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ /O.CON.KMLB.FW.W.0066.000000T0000Z-101206T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 241 PM EST MON DEC 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 4 PM EST TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 4 PM EST TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA THROUGH MID WEEK WITH A CONCERN FOR RED FLAG CONDITIONS EACH AFTERNOON THROUGH WEDNESDAY WITH BREEZY CONDITIONS AND RH VALUES AT OR BELOW CRITICAL THRESHOLD FOR MANY PLACES. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT AROUND 20 TO 30 PERCENT THIS AFTERNOON AND AGAIN ON TUESDAY. THIS WILL COMBINE WITH GUSTY NORTHWEST WINDS UP TO 20 MPH THIS AFTERNOON AND UP TO 15 MPH ON TUESDAY WILL COMBINE TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-064-062300- /O.UPG.KMLB.FW.A.0054.101207T1600Z-101207T2100Z/ /O.NEW.KMLB.FW.W.0067.101207T1600Z-101207T2100Z/ /O.CON.KMLB.FW.W.0066.000000T0000Z-101206T2300Z/ ST. LUCIE-MARTIN- 241 PM EST MON DEC 6 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 4 PM EST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA INTO TUESDAY WITH BREEZY CONDITIONS AND CRITICALLY LOW RH VALUES. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT AROUND 30 PERCENT THIS AFTERNOON AND AGAIN ON TUESDAY. THIS WILL COMBINE WITH GUSTY NORTHWEST WINDS UP TO 20 MPH THIS AFTERNOON AND UP TO 15 MPH ON TUESDAY WILL COMBINE TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ MOSES
2 follow-up statements
379 WWUS82 KMLB 070833 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 333 AM EST TUE DEC 7 2010 FLZ041-044>046-053-058-144-072000- /O.NEW.KMLB.FW.A.0056.101209T1600Z-101209T2200Z/ /O.EXT.KMLB.FW.W.0067.101207T1600Z-101207T2300Z/ /O.CON.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 333 AM EST TUE DEC 7 2010 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA THROUGH MID WEEK WITH A CONCERN FOR RED FLAG CONDITIONS EACH AFTERNOON THROUGH THURSDAY WITH BREEZY CONDITIONS AND RH VALUES AT OR BELOW CRITICAL THRESHOLD. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT AROUND 20 TO 30 PERCENT TODAY. THIS WILL COMBINE WITH NORTHWEST WINDS 10 TO 15 MPH WITH A FEW HIGHER GUSTS. SIMILAR RH VALUES ARE EXPECTED WEDNESDAY AND THURSDAY HOWEVER WINDS SHOULD DECREASE FURTHER TO AROUND 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-054-141-147-072000- /O.EXT.KMLB.FW.W.0067.101207T1600Z-101207T2300Z/ /O.CON.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- 333 AM EST TUE DEC 7 2010 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA THROUGH MID WEEK WITH A CONCERN FOR RED FLAG CONDITIONS EACH AFTERNOON THROUGH WEDNESDAY WITH BREEZY CONDITIONS AND RH VALUES AT OR BELOW CRITICAL THRESHOLD. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT AROUND 25 PERCENT THIS AFTERNOON AND AROUND 30 PRECENT ON WEDNESDAY. THIS WILL COMBINE WITH NORTHWEST WINDS 10 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-064-072000- /O.EXT.KMLB.FW.W.0067.101207T1600Z-101207T2300Z/ ST. LUCIE-MARTIN- 333 AM EST TUE DEC 7 2010 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM EST THIS EVENING. COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA TODAY WITH BREEZY CONDITIONS AND CRITICALLY LOW RH VALUES. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT BETWEEN 25 AND 30 PERCENT THIS AFTERNOON. THIS WILL COMBINE WITH NORTHWEST WINDS 10 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ KELLY
681 WWUS82 KMLB 071918 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 218 PM EST TUE DEC 7 2010 FLZ041-044>046-053-058-144-072300- /O.CON.KMLB.FW.W.0067.000000T0000Z-101207T2300Z/ /O.CON.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ /O.CON.KMLB.FW.A.0056.101209T1600Z-101209T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 218 PM EST TUE DEC 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA THROUGH MID WEEK WITH A CONCERN FOR RED FLAG CONDITIONS EACH AFTERNOON THROUGH THURSDAY WITH BREEZY CONDITIONS AND RH VALUES AT OR BELOW CRITICAL THRESHOLD. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT AROUND 20 TO 30 PERCENT TODAY. THIS WILL COMBINE WITH NORTHWEST WINDS 10 TO 15 MPH WITH A FEW HIGHER GUSTS. SIMILAR RH VALUES ARE EXPECTED WEDNESDAY AND THURSDAY HOWEVER WINDS SHOULD DECREASE FURTHER TO AROUND 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ047-054-141-147-072300- /O.CON.KMLB.FW.W.0067.000000T0000Z-101207T2300Z/ /O.CON.KMLB.FW.A.0055.101208T1600Z-101208T2200Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- 218 PM EST TUE DEC 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA THROUGH MID WEEK WITH A CONCERN FOR RED FLAG CONDITIONS EACH AFTERNOON THROUGH WEDNESDAY WITH BREEZY CONDITIONS AND RH VALUES AT OR BELOW CRITICAL THRESHOLD. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT AROUND 25 PERCENT THIS AFTERNOON AND AROUND 30 PERCENT ON WEDNESDAY. THIS WILL COMBINE WITH NORTHWEST WINDS 10 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO 96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE WEATHER INFORMATION. && $$ FLZ059-064-072300- /O.CON.KMLB.FW.W.0067.000000T0000Z-101207T2300Z/ ST. LUCIE-MARTIN- 218 PM EST TUE DEC 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. COLD AND DRY AIR WILL REMAIN OVER EAST CENTRAL FLORIDA TODAY WITH BREEZY CONDITIONS AND CRITICALLY LOW RH VALUES. THE LOWEST AFTERNOON HUMIDITIES ARE EXPECTED TO BOTTOM OUT BETWEEN 25 AND 30 PERCENT THIS AFTERNOON. THIS WILL COMBINE WITH NORTHWEST WINDS 10 TO 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 6, 10:16 AM EST, 4 hours 25 minutes earlier.
Area forecast discussion, Dec 6, 10:16 AM EST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1016 AM EST MON DEC 6 2010
...FREEZING TEMPERATURES ALONG WITH LOW WIND CHILL VALUES EXPECTED
TONIGHT...
.DISCUSSION...
TODAY...A CHILLY START TO THE WEEK THIS MORNING AS TEMPERATURES
DROPPED INTO THE 30S FOR MANY LOCATIONS WITH LOW 40S ALONG THE
BREVARD AND TREASURE COASTS AND OKEECHOBEE COUNTY. NORTHWEST WINDS
AT 10-15 MPH THROUGH THE NIGHT BROUGHT WIND CHILLS DOWN INTO THE
UPPER 20S IN SOME SPOTS...AND WIND CHILLS REMAIN IN THE UPPER 30S
AND LOW 40S ACROSS THE ORLANDO METRO AND POINTS NORTHWEST AT 10 AM.
THOUGHT IT WILL BE SUNNY...BREEZY NW FLOW WILL CONTINUE TO TRANSPORT
COLD AND DRY AIR DOWN THE PENINSULA TODAY. HIGHS WILL BE 10 TO 15
DEGREES BELOW NORMAL...IN THE MID/UPPER 50S FROM LAKE AND VOLUSIA
COUNTIES SOUTHWARD TO OSCEOLA AND NRN BREVARD COUNTIES. FARTHER
SOUTH TEMPS WILL RISE INTO THE LOW/MID 60S.
TONIGHT...MAIN CONCERN FOR TONIGHT WILL BE WITH FREEZING
TEMPERATURES THAT ARE EXPECTED ACROSS MUCH OF THE AREA. COLD AIR
ADVECTION IS EXPECTED TO OVERCOME THE LESS THAN FAVORABLE
RADIATIONAL COOLING BROUGHT BY CONTINUING NW WINDS OF 10-15 MPH.
CURRENT FORECAST FOR TONIGHT REMAINS A FEW DEGREES WARMER THAN
GUIDANCE BECAUSE OF THIS EFFECT...BUT THIS STILL PLACES LOW TEMPS
TONIGHT FOR ALL BUT THE IMMEDIATE BREVARD AND TREASURE COASTS BELOW
FREEZING. ON TOP OF THIS...NW WINDS AROUND 10 MPH WILL MAKE IT FEEL
MUCH COLDER WITH WIND CHILL VALUES REACHING THE LOW/MID 20S. A
FREEZE WARNING IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA...AND
WILL HAVE TO SEE WHAT TEMPS THE 12Z GUIDANCE BRINGS TO SEE IF TEMPS
MAY BE ADJUSTED DOWN FURTHER FOR THE AFTERNOON PACKAGE.
&&
.AVIATION...VFR. NW WINDS WILL BECOME BREEZY AT TIMES THIS AFTERNOON
APPROACHING 15-20 KTS.
&&
.MARINE...WINDS AT BUOY 41009 HAVE ALREADY RISEN TO 20KTS WITH GUSTS
TO 25KTS AND SEAS A VERY CHOPPY 7FT AT 6-7S. WITH WINDS AT TRIDENT
PIER AT 10KTS...THIS SUGGESTS THAT WINDS OVERALL IN THE NEARSHORE
WATERS ARE AROUND 15-20KTS. IF THESE CURRENT TRENDS CONTINUE...WILL
LIKELY BUMP THE START TIME OF THE SCA OVER THE NEARSHORE WATERS TO
THIS AFTERNOON RATHER THAN THIS EVENING. OVERALL FOR THE REMAINDER
OF TODAY INTO TONIGHT...WINDS AROUND 15-20 KTS NEARSHORE TODAY AND
20-25 KTS OFFSHORE. THESE WINDS WILL KEEP CHOPPY SEAS ACROSS THE
COASTAL WATERS UP TO 7-9 FT OFFSHORE.
A SMALL CRAFT ADVISORY CONTINUES FOR THE OFFSHORE WATERS TODAY WITH
SCEC HEADLINES NEARSHORE. HOWEVER THE SCA WILL INCLUDE THE NEARSHORE
WATERS THIS EVENING AS NW WINDS STRENGTHEN.
&&
.FIRE WEATHER...NW WINDS INCREASING TO AROUND 15 MPH LATER TODAY AND
A VERY DRY AIRMASS IN PLACE...PRODUCING MIN RH VALUES AS LOW AS THE
LOW/MID 20S WILL GENERATE DANGEROUS FIRE WEATHER CONDITIONS TODAY. A
RED FLAG WARNING IS IN PLACE FOR ALL OF EAST CENTRAL FLORIDA.
&&
.CLIMATE...
RECORD LOWS FOR TODAY (CURRENT LOWS THIS MORNING)...
DEC 6TH LOW THROUGH 9 AM MONDAY
DAYTONA BEACH 34/1962 35
ORLANDO 38/1981 38
MELBOURNE 34/1968 42
VERO BEACH 37/1968 41
RECORD LOWEST HIGHS FOR TODAY...
DEC 6TH
DAYTONA BEACH 54/1962
ORLANDO 56/1962
MELBOURNE 59/1945
VERO BEACH 59/1945
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM THIS MORNING TO 6 PM EST
THIS EVENING FOR ALL OF EAST CENTRAL FLORIDA.
FREEZE WARNING FROM 3 AM TO 9 AM EST TUESDAY FOR ALL OF
EAST CENTRAL FLORIDA.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR ALL OF EAST CENTRAL FLORIDA.
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
MORNING FOR ALL OF EAST CENTRAL FLORIDA.
AM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 9 AM EST
TUESDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO JUPITER
INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 4 PM EST TUESDAY FOR THE
OFFSHORE WATERS FROM FLAGLER BEACH TO JUPITER INLET 20
TO 60 NM.
&&
MOSESHazardous weather outlook, Dec 6, 5:49 AM EST, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 549 AM EST MON DEC 6 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-062300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 549 AM EST MON DEC 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...EXCESSIVE COLD IMPACT... GUSTY NORTHWEST WINDS AROUND 10 MPH AND TEMPERATURES IN THE UPPER 30S TO LOW 40S OVER VOLUSIA COUNTY AND INTO THE INTERIOR THIS MORNING WILL COMBINE TO PRODUCE WIND CHILL VALUES IN THE UPPER 20S TO LOW 30S THROUGH EARLY THIS MORNING. STRONG COLD AIR ADVECTION WILL CONTINUE INTO TONIGHT WITH FREEZING TEMPERATURES EXPECTED ACROSS MUCH OF EAST CENTRAL FLORIDA LATE TONIGHT INTO TUESDAY MORNING...LASTING FOR MULTIPLE HOURS. MINIMUM TEMPERATURES ARE EXPECTED TO REACH INTO THE LOW 30S OVER MUCH OF THE AREA WITH UPPER 20S POSSIBLE OVER RURAL INTERIOR LOCATIONS. THE ONLY EXCEPTION TO THESE FREEZING TEMPERATURES WILL BE DIRECTLY ALONG THE COASTLINE OF THE BREVARD AND TREASURE COAST COUNTIES WHERE MINIMUM TEMPERATURES ARE EXPECTED TO REACH THE MID 30S. NORTH TO NORTHWEST WINDS AROUND 5 TO 10 MPH ARE FORECAST AS WELL...SO WIND CHILLS IN THE 20S CAN BE EXPECTED AREA-WIDE LATE TONIGHT INTO TUESDAY MORNING. MAKE SURE TO DRESS WARMLY THIS MORNING AND TUESDAY MORNING IF VENTURING OUTDOORS FOR EXTENDED PERIODS. ALSO...RESIDENTS SHOULD TAKE THE NECESSARY PRECAUTIONS TODAY TO PRESERVE COLD SENSITIVE VEGETATION. PLAN TO KEEP PETS INDOORS OVERNIGHT. ADDITIONALLY... INVOKE DUE SAFETY PRECAUTIONS WHEN OPERATING SPACE HEATERS. ...RIP CURRENT IMPACT... A LINGERING LONG PERIOD SWELL WILL KEEP AN ELEVATED RISK FOR RIP CURRENTS TODAY. ALSO...BREEZY NORTH TO NORTHWEST WINDS WILL BE ABLE TO GENERATE A LONGSHORE CURRENT THROUGH THIS AFTERNOON THAT CAN BE STRONG ENOUGH TO KNOCK YOU OFF THE SANDBAR INTO DEEP WATER. CHECK WITH LIFEGUARDS ABOUT OCEAN DANGERS BEFORE ENTERING INTO THE CHILLY SURF. ...WIND AND SEA IMPACT... ELEVATED NORTH TO NORTHWEST WINDS WILL CONTINUE TO PRODUCE HAZARDOUS BOATING CONDITIONS OVER THE COASTAL WATERS INTO TONIGHT. A SMALL CRAFT ADVISORY CONTINUES OFFSHORE TODAY...WHILE SMALL CRAFT SHOULD EXERCISE CAUTION NEARSHORE. ...FIRE WEATHER IMPACT... A VERY DRY AIRMASS WILL BE IN PLACE TODAY...PRODUCING MINIMUM RELATIVE HUMIDITY VALUES AS LOW AS THE LOW TO MID 20S ACROSS THE AREA. THESE LOW RELATIVE HUMIDITY VALUES WILL COMBINE WITH GUSTY NORTHWEST WINDS AROUND 15 MPH LATER TODAY TO GENERATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THIS AFTERNOON. A RED FLAG WARNING IS IN PLACE FOR ALL OF EAST CENTRAL FLORIDA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARD CONCERNS WILL BE LARGELY FOCUSED ON COLD OVERNIGHT TEMPERATURES AGAIN WEDNESDAY AND THURSDAY MORNINGS. MINIMUM TEMPERATURES WILL BE AT OR JUST BELOW FREEZING WEDNESDAY MORNING IN SEVERAL PLACES ACROSS EAST CENTRAL FLORIDA...AND THEN BACK INTO THE 30S FOR THURSDAY MORNING WITH MOST PLACES AT OR ABOVE FREEZING. A VERY DRY AIRMASS WILL REMAIN IN PLACE TO PRODUCE MINIMUM RELATIVE HUMIDITIES BELOW CRITICAL THRESHOLD FOR MOST PLACES ON TUESDAY AND WEDNESDAY AFTERNOONS...AND THEN ACROSS THE NORTH AND INLAND SECTIONS OF THE FORECAST AREA FOR THURSDAY...BRINGING A WILDFIRE WEATHER CONCERN. HAZARDOUS BOATING CONDITIONS WILL ALSO PERSIST...ESPECIALLY WELL OFFSHORE THROUGH TUESDAY AFTERNOON WITH NORTHWEST WIND 15 TO 25 KNOTS AND SEAS 6 TO 9 FEET...BEFORE GRADUALLY DECREASING BEYOND MID- WEEK. OUTLOOK...ANOTHER COLD FRONT IS FORECAST TO MOVE THROUGH THE FLORIDA PENINSULA THIS WEEKEND...BRINGING A CHANCE OF SHOWERS AHEAD OF IT AND ADDITIONAL COOLER AIR BEHIND IT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH/SHARP
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 4:16 AM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Dec 6, 4:16 AM EST | Freeze Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
| Dec 6, 4:39 AM EST | Small Craft Advisory | MLB | 38 hr | |
| Dec 6, 2:41 PM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 37 hr |
| Dec 6, 3:15 PM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 18 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.